# SDR CALA2010030800072

- Difficulty date: March 4, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- Aircraft time: 42,484 hours, 22,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: BAC1496346
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT TRANSITION PANEL BETWEEN STA 460-520 HAS SURFACE CORROSION.  REMOVED CORROSION WITHIN LIMIT FROM STA 460 TO 480, TREATED AND PRIMED REF SRM 53-30-53.  REMOVED AND REPLACED TRANSITION PNL FROM STA 460 TO STA 520 REF SRM 51-40-02.
